Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects
Aug 21, 2005

I recently switched from Epivir, Videx and Kaletra to Lexiva, Norvir and Travada because I felt the Kaletra was making me gain alot of weight. Now my left leg is constantly tingling and itches but I don't see where this is a side effect. There is no rash or redness but it's constant. Should I go back to my other meds or do you think this will eventually stop. I haven't been able to sleep and having been missing work.

Response from Dr. Henry

Localized pain/discomfort as you describe would generally not be due to one of your HIV drugs. A careful history and neurologic evaluation may help identify what could be causing your symptoms in the left leg.KH



Previous
CD4 and VL numbers
Next
study suggests DMG boosts CD4 count

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement